Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 126, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 14, 2008, 8:58 PM CDT for 9 counties in Minnesota. It was in force for 62 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 14, 2008, 10:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Anoka County, MN, Carver County, MN, Hennepin County, MN, Isanti County, MN, McLeod County, MN, Ramsey County, MN, Scott County, MN, Sherburne County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 9 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:00 PM CDT | TSTM WND DMG | Monticello, MN | 11 INCH BRANCHES DOWN |
| Jun 14, 9:08 PM CDT | TSTM WND GST 66 | Lester Prairie, MN | |
| Jun 14, 9:10 PM CDT | TSTM WND DMG | Big Lake, MN | 8 INCH TREE DOWN 4.6 MILES NORTH OF HWY 10 ON COUNTY ROAD 5 |
| Jun 14, 9:10 PM CDT | TSTM WND DMG | Maple Grove, MN | SIX TO TEN INCH DIAMETER TREE DOWN |
| Jun 14, 9:12 PM CDT | TSTM WND DMG | Wayzata, MN | 60 FOOT TREE DOWN ACROSS POWER LINES WITH POWER OUTAGE IN AREA |
| Jun 14, 9:12 PM CDT | TSTM WND GST 60 | Winsted, MN | |
| Jun 14, 9:15 PM CDT | TSTM WND DMG | St Louis Park, MN | ONE FOOT DIAMETER TREE DOWN WITH STRUCTURE DAMAGE TO ROD IRON RAILING |
| Jun 14, 9:15 PM CDT | TSTM WND GST 60 | Maple Plain, MN | |
| Jun 14, 9:17 PM CDT | TSTM WND DMG | Waconia, MN | LARGE TREES DOWN |
| Jun 14, 9:20 PM CDT | TSTM WND DMG | Chaska, MN | SHINGLES TORN OFF ROOFS AT THE UNIVERSITY OF MINNESOTA ARBORETUM. |
| Jun 14, 9:25 PM CDT | TSTM WND DMG | Anoka, MN | 4 INCH DIAMETER BRANCHES DOWN |
| Jun 14, 9:26 PM CDT | TSTM WND GST 60 | Fridley, MN | AT INTERSTATE 694 AND HWY 65 |
| Jun 14, 9:28 PM CDT | TSTM WND DMG | Edina, MN | THREE INCH BRANCH DOWN AT HWY 62 AND TRACY AVENUE |
| Jun 14, 9:30 PM CDT | TSTM WND DMG | 3 Nnw Bloomington, MN | RETIRED NWS EMPLOYEE REPORTS AT LEAST 8 UPROOTED LARGE TREES IN A CONCENTRATED AREA ON HIBISCUS AVENUE BETWEEN A SMALL LAKE AND LAKE EDINA PARK. ESTIMATED SPEEDS OF 75 MPH OCCURRED. TIME ALSO ESTIMATED. |
| Jun 14, 9:30 PM CDT | TSTM WND DMG | 5 Nne Minneapolis, MN | THIRTY TO 36 INCH DIAMETER TREE DOWN AT 3417 BELDEN DRIVE IN ST. ANTHONY. |
| Jun 14, 9:30 PM CDT | TSTM WND DMG | Eden Prairie, MN | TWO 24-INCH TREES DOWN AT EDEN PRAIRIE ROAD AND JUST NORTH OF HWY 5 |
| Jun 14, 9:35 PM CDT | TSTM WND DMG | 5 Nne Minneapolis, MN | A 20 AND 30 INCH DIAMETER TREES TOPPLED. DAMAGE OCCURRED IN ST. ANTHONY AT 2415 30TH AVE. |
| Jun 14, 9:36 PM CDT | TSTM WND GST 62 | Minneapolis, MN | |
| Jun 14, 9:40 PM CDT | TSTM WND DMG | Minneapolis, MN | TWO FOOT DIAMETER TREES DOWN AT 43RD AND XERXES AVENUE SOUTH |
| Jun 14, 9:41 PM CDT | TSTM WND DMG | Minneapolis, MN | 6 TO 8 INCH BRANCHES DOWN AT CEDAR AVENUE AND NAKOMIS |
| Jun 14, 9:58 PM CDT | TSTM WND DMG | Bloomington, MN | 6 TO 8 INCH BRANCHES DOWN AT HWY 169 AND OLD SHAKOPEE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2538 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 150159
SVRMPX
MNC003-019-053-059-085-123-139-141-171-150300-
/O.NEW.KMPX.SV.W.0126.080615T0158Z-080615T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
EASTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
EASTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
NORTHEASTERN MCLEOD COUNTY IN CENTRAL MINNESOTA...
CARVER COUNTY IN EAST CENTRAL MINNESOTA...
WESTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 1000 PM CDT
* AT 857 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4
MILES NORTHWEST OF ZIMMERMAN TO 5 MILES EAST OF BUFFALO TO 4 MILES
NORTHEAST OF WINSTED...AND MOVING EAST AT 63 MPH.
* SOME LOCATIONS INCLUDE...
MINNEAPOLIS...
ST. PAUL...
EDEN PRAIRIE...
WACONIA...
CHASKA...
CHANHASSEN...
ZIMMERMAN...
NEW GERMANY...
ST MICHAEL...
ALBERTVILLE...
OTSEGO...
DELANO...
MAYER...
ROCKFORD...
HANOVER...
ELK RIVER...
WATERTOWN...
NORWOOD/YOUNG AMERICA...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4489 9319 4456 9374 4463 9383 4467 9377
4467 9388 4471 9389 4472 9394 4494 9422
4521 9389 4554 9363 4538 9301 4514 9302
4509 9298
TIME...MOT...LOC 0158Z 288DEG 55KT 4546 9364 4518 9375
4499 9397
$$
KAT/MDB1 follow-up statement
000
WWUS53 KMPX 150216
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SAT JUN 14 2008
MNC003-019-053-059-085-123-139-141-171-150300-
/O.CON.KMPX.SV.W.0126.000000T0000Z-080615T0300Z/
ISANTI MN-SHERBURNE MN-WRIGHT MN-ANOKA MN-HENNEPIN MN-RAMSEY MN-
MCLEOD MN-CARVER MN-SCOTT MN-
914 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN SCOTT...CARVER...NORTHEASTERN MCLEOD...NORTHWESTERN
RAMSEY...HENNEPIN...ANOKA...EASTERN WRIGHT...EASTERN SHERBURNE AND
SOUTHWESTERN ISANTI COUNTIES...
AT 908 PM CDT...DAMAGING WINDS OF 66 MPH WERE REPORTED ALONG HIGHWAY
7 NEAR LESTER PRAIRIE WITH THIS STORM. THIS IS A DANGEROUS
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
AT 911 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THE MOST DANGEROUS PART OF THE STORM WAS
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ST FRANCIS
TO 3 MILES SOUTHWEST OF ROGERS TO WATERTOWN...AND MOVING EAST AT 53
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE WOODLAND...WAYZATA...SPRING
LAKE PARK...SHOREWOOD...OTSEGO...ORONO...OAK PARK...
MOUND...MINNETONKA ... MINNEAPOLIS... ST.
PAUL...CHASKA...SHAKOPEE... ANOKA AND MINNETRISTA.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE JUST
NORTHWEST OF THE TWIN CITIES METRO AREA. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 4489 9319 4457 9375 4463 9382 4464 9377
4467 9377 4467 9388 4471 9388 4494 9422
4520 9389 4554 9361 4538 9301 4514 9301
4509 9298
TIME...MOT...LOC 0214Z 284DEG 46KT 4543 9341 4515 9352
4496 9375
$$
KAT/MDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 14, 6:40 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 640 PM CDT SAT JUN 14 2008 .DISCUSSION... FA BETWEEN TWO ACTIVE WEATHER MAKERS AT THE CURRENT TIME. STRONG TO SEVERE STORMS HAVE DEVELOPED ALONG A BOUNDARY OVER EASTERN IA THIS AFTERNOON. OTHER STORMS WERE TAKING SHAPE ALONG A COLD FRONT AND STRONG SHORT WAVE MOVING ACROSS ND. OUR LAPSWRF SHOWING STORMS DEVELOPING/MOVING ACROSS OUR FAR NORTHERN MN CWA BETWEEN 00Z AND 04Z AND ACROSS THE NORTH METRO AND WESTERN WI IN THE 04Z TO 06Z TIME FRAME. SEVERE THUNDERSTORM WATCH IS NOW OUT FOR OUR NW CWA. ADDITIONALLY...THE NMMWRF SHOWS MORE ACTIVITY DEVELOPING ACROSS SOUTHERN MN IN THE 06Z TO 12Z TIME FRAME. THIS IS SUPPORTED BY 850-700MB FRONTOGENESIS FROM BOTH THE NAM AND GFS DEVELOPING ACROSS THE AREA ALONG WITH INCREASING MOISTURE TRANSPORT AT 850MB. IN FACT...PW IS FORECAST TO DOUBLE FROM 0.60 INCHES OVER SOUTHERN MN TO 1.2 INCHES BY SUNDAY MORNING. IT SEEMS THAT THE WORST WOULD BE OVER NORTHERN IA TONIGHT WHERE THE FOCUS IS ON THE MOISTURE TRANSPORT...BUT THE EVENING SHIFT WILL NEED TO MONITOR THIS SITUATION CLOSELY DUE TO THE RECENT HEAVY RAINS. STILL LOOKS LIKE IMPROVING CONDITIONS ON SUNDAY IN THE WAKE OF THE COLD FRONT. SOME INSTABILITY SHOWERS POSSIBLE OVER THE WI CWA IN THE AFTERNOON. RIDGING AND HIGH PRESSURE DEVELOPING OVER THE NORTHERN PLAINS FROM MONDAY THROUGH WEDNESDAY WITH COOL BUT DRY WEATHER FORECAST FOR US. WARMING TREND FOR THE LATTER HALF OF NEXT WEEK WITH HIGH TEMPERATURES RETURNING TO NORMAL VALUES ALONG WITH SMALL POP CHANCES SPREADING SLOWLY EASTWARD ACROSS THE CWA. && .AVIATION.../00Z TAF ISSUANCE/ SFC COLD FRONT ALONG WITH AN UPPER LEVEL DISTURBANCE/SHORT WAVE TROUGH WILL ADVANCE EAST ACROSS THE FORECAST AREA TONIGHT. TSRA CONTINUE TO DEVELOP ALONG THE SFC FRONTAL BOUNDARY...WHERE DEWPOINTS HAD POOLED INTO THE LOWER TO MIDDLE 50S. GENERALLY VFR CONDITIONS WELL AHEAD OF THE FRONT THIS EVENING...THEN BECOMING MARGINAL VFR IN THE VICINITY OF THE TSRA OR HEAVIER RAIN SHOWERS. TSRA LINGERING ALONG THE FRONTAL BOUNDARY OVER PORTIONS OF SOUTH CENTRAL MN AND WESTERN WISCONSIN SUNDAY MORNING...THEN CLEARING WITH CLOUDS AND CEILING AT OR ABOVE 4K AGL FEET. SKC OR CLOUDS AT OR ABOVE 10K FEET AGL OVER THE REST OF THE TAF SITES BY MID MRNG SUNDAY. SFC WINDS SHIFTING AND INCREASING TO 10 TO 15 KNOTS ON SUNDAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JVM
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1137 AM CDT SAT JUN 14 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151645- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1137 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA BY LATE THIS AFTERNOON...AND INTO EARLY TONIGHT. THE GREATEST RISK OF ORGANIZED SEVERE WEATHER APPEARS TO BE NORTH OF A LINE FROM ALEXANDRIA TO THE TWIN CITIES TO LADYSMITH. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT IS IN RESPONSE TO ANOTHER UPPER LEVEL DISTURBANCE WHICH WILL MOVE INTO MINNESOTA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MDB/JPR
In the hours before
Local storm report, Jun 14, 7:21 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
721 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL ALEXANDRIA 45.87N 95.38W
06/14/2008 E0.75 INCH DOUGLAS MN TRAINED SPOTTER
WIND GUST OF 56 MPH MEASURED AT ALEXANDRIA AIRPORT.
&&
MDBLocal storm report, Jun 14, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL MELROSE 45.68N 94.81W
06/14/2008 M0.88 INCH STEARNS MN AMATEUR RADIO
&&
KMELocal storm report, Jun 14, 8:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 W ATWATER 45.14N 94.86W
06/14/2008 M0.25 INCH KANDIYOHI MN TRAINED SPOTTER
0834 PM HAIL ST CLOUD 45.55N 94.17W
06/14/2008 M0.88 INCH STEARNS MN TRAINED SPOTTER
0838 PM TSTM WND GST 7 S HILLMAN 45.91N 93.89W
06/14/2008 M60 MPH MORRISON MN TRAINED SPOTTER
&&
KMELocal storm report, Jun 14, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL ATWATER 45.14N 94.78W
06/14/2008 M0.88 INCH KANDIYOHI MN TRAINED SPOTTER
COUNTY RD 2 AND 28
&&
KMELocal storm report, Jun 14, 8:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 4 N SPICER 45.29N 94.94W
06/14/2008 M0.75 INCH KANDIYOHI MN TRAINED SPOTTER
&&
KMELocal storm report, Jun 14, 8:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST MONTICELLO 45.30N 93.80W
06/14/2008 M63 MPH WRIGHT MN TRAINED SPOTTER
&&
KMEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Kandiyohi, Meeker, Pope, Sherburne, Stearns and 2 more | 53 min |
| Jun 14, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Swift | 27 min |
| Jun 14, 8:05 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 25 min |
| Jun 14, 8:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, McLeod, Meeker, Sherburne, Stearns, Wright | 62 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 15 min |
| Jun 14, 9:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Hennepin, Ramsey, Washington | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.